Series: Physica Scripta vol. 95 iss. 10

Title: Mathematical computations for Peristaltic flow of heated non-Newtonian fluid inside a sinusoidal elliptic duct

Author(s): Saleem, Anber ;Akhtar, Salman ;Nadeem, Sohail ;Alharbi, Fahad M ;Ghalambaz, Mehdi ;Issakhov, Alibek

Publisher: IOP Publishing

Year: 2020 October 06

Pages: 105009--

DOI: 10.1088/1402-4896/abbaa3

DOI owner: IOP Publishing

journal-article Seek help

E-Book Mutual Aid

Read e-books

Edition ID: 130480618

Added: 2021-07-23 11:48:47

Modified: 2021-08-04 01:33:23

Changes history


Edit record

Report an error

Add to the list

Add request

Add a file

Add the review/rating